Necessary and sufficient conditions for oscillation of solutions to second-order non-linear difference equations with delay argument
Downloads
Abstract
In this paper, we established necessary and sufficient conditions for the oscillation of all solutions of second-order half-linear delay difference equation of the form
$$
\Delta\left(\varphi(\zeta)(\Delta x(\zeta))^{\xi}\right)+\mu(\zeta) x^v(\eta(\zeta))=0 ; \quad \zeta \geq \zeta_0,
$$
Under the assumption $\sum_{\zeta=\zeta_0}^{\infty} \frac{1}{\varphi^{\frac{1}{\zeta}}(\zeta)}=\infty$, we consider the cases when $\xi>v$ and $\xi<v$. Further, some illustrate examples showing applicability of the new results are included.
Keywords:
Oscillation, non-oscillation, second-order, non-linear, delay, difference equationsMathematics Subject Classification:
Mathematics- Pages: 1170-1175
- Date Published: 01-01-2021
- Vol. 9 No. 01 (2021): Malaya Journal of Matematik (MJM)
H. Adigüzel, Oscillation theorems for non-linear fractional difference equations, Bound. Value Probl., $(2018) 2018: 178$.
R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Applications. CRC Press. ISBN: $9780824790073,(2000)$.
R. P. Agarwal, M. Bohner, S. R. Grace and D. O'Regan, Discrete oscillatory theory. Hindawi Publishing, Corporation., New York $(2005)$.
R. P. Agarwal, and P. J. Y. Wong, Advanced Topics in Difference Equations, Kluwer, Dordrecht, (1997).
J. Alzabut, V. Muthulakshmi, A. özbekler and $mathrm{H}$. Adigüzel, On the oscillation of Non-linear Fractional Difference Equations with Damping, Mathematics, $7(687)(2019)$.
S. S. Chen. Hille-Winter type comparison theorems for nonlinear difference equations, Funkcial. Ekvac., 37, (1994), $531-535$.
S. S. Chen and B.G. Zhang, Monotone solutions of a class of nonlinear difference equations, Computers Math. Applic. 28(1-3)(1994), 71-79.
P. Dinkar, S. Selvarangam and E.Thandapani, New oscillation conditions for second order half-linear advanced difference equations, IJMEMS, 4(6) (2019), 1459-1470.
P. Gopalakrishnan, A. Murugesanand C. Jayakumar, Oscillation conditions of the second order noncanonical difference equations, J. Math. Computer Sci., (communicated).
S. R. Grace and J. Alzabut, Oscillation results for nonlinear second order difference equations with mixed neutral terms, Adv. Difference Equ., 8(2020), 1-12.
H. J. Li and C. C. Yeh, Existence of positive nondecreasing solutions of nonlinear difference equations, Nonlinear Anal. 22 (1994), 1271-1284.
A. Murugesan and K. Ammamuthu, conditions for oscillation and convergence of second order solutions to neutral delay difference equations with variable coefficients, Malaya Journal of Mathematik (Communicated).
A. Murugesan and C. Jayakumar, Oscillation condition for second order half-linear advanced difference equation with variable coefficients, Malaya Journal of Mathematik, $8(4)(2020), 1872-1879$.
B. Ping and M. Han, Oscillation of second order difference equations with advanced arguments, Conference Publications, American Institute of Mathematical Sciences, (2003), 108-112.
E. Thandapani and R. Arul, Oscillation properties of second-order non-linear neutral delay difference equations, Indian J. Pure. Appl. Math., 28(12), (1997).
E. Thandapani, J. R. Graef and P. W. Spikes, On the oscillation of solutions of second order quasilinear difference equations, Nonlinear World 3 (1996), 545-565.
E. Thandapani, M. M. S. Manuel and R. P. Agarwal, Oscillation and nonoscillation theorems for second order quasilinear difference equations, Facta Univ. Ser. Math, Inform. 11 (1996), 49-65.
E. Thandapani and L. Ramuppillai, Oscillation and nonosicllation of quasilinear difference equations of the second order, Glasnik Math. (to apear).
E. Thandapani and K. Ravi, Bounded and monotone properties of solutions of second order quasilinear forced difference equations, computers math. Applic. 38(2) (1999), $113-121$
E. Thandapani and K. Ravi, oscillation of secondorder halflinear difference equations, Appl. Math. Lett. 13 $(2)(2000), 43-49$
A. K. Tripathy, Oscillatory behaviour of a class of nonlinear second order mixed difference equations, Electron. J. Qual. Theory Differ. Equ., 48(2010), 1-19.
P. J. Y. Wong and R. P. Agarwal, Oscillations and nonoscillations of half-linear difference equations generated by deviating arguments, Computers Math. Applic., $36(10-12)(1998), 11-26$
Similar Articles
- C. Soundara Rajan, A. Murugesan, Oscillatory and asymptotic behavior of solutions to second-order non-linear neutral difference equations of advanced type , Malaya Journal of Matematik: Vol. 9 No. 01 (2021): Malaya Journal of Matematik (MJM)
You may also start an advanced similarity search for this article.
Metrics
Published
How to Cite
Issue
Section
License
Copyright (c) 2021 MJM
This work is licensed under a Creative Commons Attribution 4.0 International License.